# SDR AALA20071141

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT SIGN AT RIGHT AFT DOOR MISSING COVER.  REPLACED COVER FOR EMERGENCY LIGHT AT RIGHT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
